U.S. doctors online nowAsk doctors free
Chillicothe, OH
A 46-year-old female asked:

Can taking 225mg of venlafaxine and 50mg of trazodone cause dizziness and everything to go white?

1 doctor answer2 doctors weighed in
Dr. William Goldie
Pediatric Neurology 49 years experience
High risks: You describe symptoms consistent with spasm of basilar artery decreasing blood flow to balance and vision centers of the brain. Medications that can induce changes in brain blood flow can bring out or worsen these symptoms. Discuss with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 17, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.